# SDR FDEA201405090992

- Difficulty date: May 9, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 41,843 hours, 15,603 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 221412651933
- Part serial: 0168
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 8,022 hours, 5,028 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG THRUST REVERSER OTBD TRANSLATING SLEEVE AFT 8 INCHES IS MISSING TOP TO   BOTTOM, WHITE COWL.  ALL COCKPIT THRUST REVERSER LIGHTS EXTINGUISHED, NORMAL.  NR 1 ENG OIL SERVICE DOOR WAS OPEN & BOTTOM HINGE PIN MISSING.  INNER BARREL MESH IS MISSING & HAS DENTS.  INSPECTED EXTENDED FLAPS & SLATS FULLY, NO DAMAGE.  FOUND RETRACTED FLAPS & SLATS.  INSPECTED TOP OF BOTH WINGS, NO DAMAGE FOUND.  OPENED MLG DOORS, NO DAMAGE FOUND, CLOSED GEAR DOORS.  R & R NR 1 OTBD THRUST REVERSER IAW AMM CH 71-13-03-04.  COMPLETED RIG & OPS CHECK OF NR 1 ENG REVERSER IAW MM 78-31-00-5.  ALL OPERATIONS CHECKED MFG 221-4126-519-3-375 IS OVERSIZE & WILL NOT FIT BOX 5C.
